# SDR CA050208003

- Difficulty date: February 3, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Amd FALCON20
- Aircraft time: 14,608 hours
- Engine: Ge CF7002D2
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fcu
- Part number: 5001T39G29G
- Condition: Leaking
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

(CAN) TAKEOFF WAS REPORTED AS NORMAL.  ENGINE ANTI-ICE WAS SELECTED ON, AS AC CLIMBED THROUGH 2000 FT IT WAS NOTED THAT WITH POWER LEVER FIREWALLED, NR1 ENGINE COULD ONLY MAINTAIN AN EGT OF 640 C, N1 RPM AND N2 RPM WERE BOTH AT 90 PERCENT.   AC CONTINUED TO CLIMB, 6000 FT, ENGINE ROLLED BACK TO IDLE AND FLAMED OUT.   CREW WAS UNABLE TO RELIGHT  ENGINE, ELECTED TO RETURN TO DEPARTURE AIRPORT. MAINT WAS ROUTED, ENGINE WAS INSPECTED AND NO FOD DAMAGE WAS FOUND.  UPON OPENING ENGINE COWL, SIGNIFICANT AMOUNT OF FUEL WAS NOTED IN THE BOTTOM OF COWLS.  FUEL SYSTEM WAS PRESSURIZED AND A LEAK WAS FOUND ON FCU.   FCU WAS REPLACED, LEAK CHECKED AND GROUND RUN.  TEST FLIGHT WAS COMPLETED.  AC WAS RETURNED TO SERVICE.
